C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2 CATHETER WITH (TLS) STYLET 5F BASIC TRAY WITH MICROINTRODUCER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, patient attended for chemotherapy and unable to bleed or flush line leaking noticed and picc removed and hole split observed.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.